# SDR IPXA2022052582487

- Difficulty date: May 8, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: AYB7104522
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CR/H WING TO BODY CANTED PANEL CAP VERTICAL STIFFENER IS CRACKED AT STA. 1256.REMOVED, FABRICATED AND REPPLACED STIFFENER IAW DWG. AYB7104 AND SRM 51-33-01. (MINOR)
